On asymptotic behaviour of local martingales

Tomasz Bojdecki

Colloquium Mathematicae (1979)

  • Volume: 41, Issue: 1, page 133-139
  • ISSN: 0010-1354

How to cite


Tomasz Bojdecki. "On asymptotic behaviour of local martingales." Colloquium Mathematicae 41.1 (1979): 133-139. <http://eudml.org/doc/266446>.

author = {Tomasz Bojdecki},
journal = {Colloquium Mathematicae},
keywords = {asymptotic properties; local martingales; Doob-Meyer decomposition},
language = {eng},
number = {1},
pages = {133-139},
title = {On asymptotic behaviour of local martingales},
url = {http://eudml.org/doc/266446},
volume = {41},
year = {1979},

AU - Tomasz Bojdecki
TI - On asymptotic behaviour of local martingales
JO - Colloquium Mathematicae
PY - 1979
VL - 41
IS - 1
SP - 133
EP - 139
LA - eng
KW - asymptotic properties; local martingales; Doob-Meyer decomposition
UR - http://eudml.org/doc/266446
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.